Announcement

Collapse
No announcement yet.

The Lucky Shoe Made Me FLARE

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • The Lucky Shoe Made Me FLARE

    Let me quickly expain "The Lucky Shoe". It's our ONLY local Chinese resturant--it's acutal name escapes me. Well, a little over a year ago my friends mom went for Chinese, to the place, and saw the man who was cooking out food pick the bottom of his shoe with the spatula then go back to cooking the food. WITH THE SAME SPATULA! Gross--hence the Lucky Shoe. And needless to say we stopped eating there.

    Well, the place changed owners a while back and I thought I would give em another try. It was fine for like 5 take outs.

    Yesteryday my mom and I ordered dinner, took it home and ate it while watching LOST. This moring I woke up, thinking that I ate too much, and was nasueous. Two hours later I started vomiting and then the cue for the trumbones came (if you catch my drift). All this gastrointestinal upset has caused a frequency flare. I CAN'T STOP going. I'll go. Then 5 minutes later I have to go again! And I am voiding average amounts, maybe a bit less (so it's not really urgency). The whole going every 5 minutes is also creating some urethral irritation (it will start to burn if it keeps up like this). I have also come to the conclusion that I have food poisioning (I have gotten it once before--a few years back--from the same Chinese place).

    Anyone have any ideas how I can minimize the frequency but not eliminate liquids. I don't want to get dehydrated from all the vomiting and other stuff. Also, does anyone have any ideas as to how I can get my stomach/intestines to calm down. I think if it doesn't go away in a day or so, I'll go to either my primary or gastroenterologist--but would like to avoid that.

    -gabby

    Medical "Issues":
    IC
    GERD
    Tachycardia(resting rate is 125-130 )
    Medicastions:
    Tramadol-as needed (IC)-50mg
    Elmiron 200mg twice a day
    Levsin .125mg 1-2 pills 4 times a day

  • #2
    re

    peppermint tea & tums?
    Quit ELMIRON due to hair loss
    Cystoprotek ROCKS!

    find me on FACEBOOK -
    search my email [email protected]

    Current Meds:
    AM Cystoprotek & ATARAX 50mg
    Dinner CYSTOPROTEK
    PM Elavil 25mg

    Comment


    • #3
      I don't have pepermint. I do have chamomile and green tea. Do you think that would do the same thing? And I have TUMS so I'll take a few of those.

      Thanks

      Medical "Issues":
      IC
      GERD
      Tachycardia(resting rate is 125-130 )
      Medicastions:
      Tramadol-as needed (IC)-50mg
      Elmiron 200mg twice a day
      Levsin .125mg 1-2 pills 4 times a day

      Comment


      • #4
        I was going to say chamomille tea... That is supposed to calm your body down. Sometime at night my elavil makes me nervous and this fluttering feeling in my chest. Chamomille tea calms me down. I would try that. If it doesn't work then I would call your dr asap! Good luck
        ***Rachel***

        Dance like no one is watching
        Love like you've never been hurt
        Live today like it's your last

        Dxd with IC in June '06

        Comment


        • #5
          If you are still vomiting, I think it would be a good idea to call your doctor.

          Warm hugs,
          Donna
          Stay safe


          Elmiron Eye Disease Information Center - https://www.ic-network.com/elmiron-p...mation-center/
          Elmiron Eye Disease Fact Sheet (Downloadable) - https://www.ic-network.com/wp-conten...nFactSheet.pdf

          Have you checked the ICN Shop?
          Click on ICN Shop at the top of this page. You'll find Bladder Builder and Bladder Rest, both of which we are finding have excellent results.

          Patient Help: http://www.ic-network.com/patientlinks.html

          Sub-types https://www.ic-network.com/five-pote...markably-well/

          Diet list: https://www.ic-network.com/interstitial-cystitis-diet/

          AUA Guidelines: https://www.ic-network.com/aua-guide...tial-cystitis/

          I am not a medical authority nor do I offer medical advice. In all cases, I strongly encourage you to discuss your medical treatment with your personal medical care provider. Only they can, and should, give medical recommendations to you.
          [3MG]

          Anyone who says something is foolproof hasn't met a determined fool

          Comment


          • #6
            Thanks everyone for the replies. I drank 2 cups of chamomile tea and downed 3 TUMS which seemed to help with the vomiting (havn't thrown up in about 45 minutes). Still feels like my stomach is trying to eat itself though O_o (and I'm still nauseous). I'm going to try some watered down Gatorade and a few Saltines. If I can't hold it down I think it will be doctor time.

            Medical "Issues":
            IC
            GERD
            Tachycardia(resting rate is 125-130 )
            Medicastions:
            Tramadol-as needed (IC)-50mg
            Elmiron 200mg twice a day
            Levsin .125mg 1-2 pills 4 times a day

            Comment


            • #7
              when you are this bad you need something stronger than ultram . Also try warm baths . This also sounds weird but I have this huge exercise ball and I lay on it to stretch out . It feels better . Also try blueberry tea
              LISA
              home installations
              urelle as needed
              ultram twice daily
              vicoden as needed
              ambien at night
              clariten in morning

              Comment


              • #8
                Cornstarch

                A teaspoon or two of cornstarch mixed into your water (do this only once) should help with the diahrrea. Don't over do this or you will be so constipated.

                I hope you are feeling better soon!
                Sonja

                Dx: Idiopathic Dilated Cardiomyopathy/Congestive Heart Failure-1997, Vulvar Vestibulitis-2006, IC-Feb 2007, Atrophic Vaginitis 08, Heavy Long and Painful Periods leading to Partial Hysterectomy-2007, Rectal Fissure-2007, Pelvic Floor Dysfuntion-2008, Post-Menopausal-2010

                Meds: Coreg, Elmiron, Elestrin, Est/Test Topical Gel, Valium Suppositories, Lyrica, Dyrenium to counteract edema from Lyrica, Pain Meds.

                IC Diet: Very diet sensitive, esp. to spices.

                Comment


                • #9
                  Merry Berry,

                  I hope you are on the mend by now and better, but please go to the doctor if you are not because you could have food poisoning. It is terrible and can make one extremely sick and that could be detrimental to an ICers pain, urgency and frequency. If you find out it is food poisoning please turn them into the health department of your state.

                  Being sick like this can but one in a major flare with the bladder and pelvic floor even if you don't usually have pelvic floor dysfunction. What a painful situation it can start!

                  Perhaps you are better and fine now. I am sending my best wishes your way.

                  ads

                  Comment

                  Working...
                  X